# SDR AALA202211251619

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 8,754 hours, 3,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD ENTRY GIRT BAR BRACKET FELL OFF. REINSTALLED L1 DOOR GIRT BAR RETAINER PER IPC 25-66-01. OK FOR SERVICE
